| Model Number |
96570-117 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/18/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information that during use of a bio-medicus nextgen femoral arterial cannula, it was reported that the device cracked under the vented standard 3/8-inch connector.The device was replaced to complete the procedure.There was no adverse patient effect associated with this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
Medtronic received additional information that the cannula was not heated or cooled prior to use.The damage was not in the location of the sutures.A transfusion was not required as a result of this leak.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.